Alert archive / Vermont / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Burlington, VT

July 4, 20135 counties in Vermont

NWS Burlington, VT issued this flash flood warning at Jul 4, 2013, 5:10 PM EDT for 5 counties in Vermont. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2013, 5:10 PM EDT (21:10 UTC)
Expired
Jul 4, 2013, 10:00 PM EDT
In force
5 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Caledonia County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 61 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:15 PM EDTFLASH FLOODBarre, VTBARRE POLICE REPORTS THAT SUMMER ROAD...RIVER ROAD...AND BLACKWELL ROADS IN BARRE ARE PARTIALLY WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WGUS51 KBTV 042110
FFWBTV
VTC005-015-017-019-023-050200-
/O.NEW.KBTV.FF.W.0022.130704T2110Z-130705T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
510 PM EDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CALEDONIA COUNTY IN NORTHEAST VERMONT...
  SOUTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT...
  NORTH CENTRAL ORANGE COUNTY IN CENTRAL VERMONT...
  SOUTH CENTRAL ORLEANS COUNTY IN NORTHEAST VERMONT...
  EASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...

* UNTIL 1000 PM EDT.

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS
  AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. FLOODED ROADS ARE 
  ALREADY BEING REPORTED IN JERICHO...RICHMOND AND STOWE..UPSTREAM 
  FROM THIS WARNING.

* ADDITIONAL THUNDERSTORMS WITH VERY HEAVY RAINFALL WAS FALLING FROM 
  SMUGGLERS NOTCH SOUTH TO BRISTOL AND HEADED INTO THE WARNING AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARRE...
  MONTPELIER AND MORRISVILLE.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4465 7219 4427 7217 4407 7256 4443 7268
      4465 7263

$$

SLW
1 follow-up statement
062 
WGUS71 KBTV 050003
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
803 PM EDT THU JUL 4 2013

VTC005-015-017-019-023-050011-
/O.CAN.KBTV.FF.W.0022.000000T0000Z-130705T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALEDONIA VT-LAMOILLE VT-ORANGE VT-ORLEANS VT-WASHINGTON VT-
803 PM EDT THU JUL 4 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN
WASHINGTON...SOUTH CENTRAL ORLEANS...NORTH CENTRAL ORANGE...
SOUTHEASTERN LAMOILLE AND WESTERN CALEDONIA COUNTIES...

HEAVY RAINFALL AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING 
HAVE SINCE EXITED THE WARNED AREA. THEREFORE...THE FLASH FLOOD 
WARNING WILL BE CANCELLED.

WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. SEVERAL ROADS IN THE TOWN OF BARRE HAVE BEEN 
WASHED OUT OR HAVE WATER COVERING THEM. STREAMS WILL CONTINUE TO RUN 
HIGH...AND ADDITIONAL ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN 
WASHED OUT. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR 
SAFETY...AND DO NOT DRIVE THROUGH DAMAGED AREAS.

LAT...LON 4465 7219 4427 7217 4407 7256 4443 7268
      4465 7263

$$

LOCONTO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 4:51 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 4, 4:51 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT THU JUL 4 2013

.SYNOPSIS...
WARM...HUMID AIR WILL CONTINUE WITH A THREAT OF DIURNAL SHOWERS
AND THUNDERSTORMS THROUGH NEXT WEEK. HIGH PRESSURE OVER THE
ATLANTIC AND AN UPPER LEVEL TROUGH OVER THE MISSISSIPPI VALLEY
WILL KEEP AN INFLUX OF WARM MOIST AIR INTO THE NORTH COUNTRY.
TEMPERATURES WILL REACH INTO THE 80S NEAR 90 THROUGH THE
WEEKEND...WITH NIGHTTIME MINIMUMS REMAINING MUGGY IN THE 60S TO
NEAR 70.

&&

.NEAR TERM /UNTIL 8 AM FRIDAY MORNING/...
AS OF 450 PM EDT THURSDAY...SHOWERS AND THUNDERSTORMS CONTINUE
THIS EVENING MAINLY OVER THE NEK AND CENTRAL VT WITH SOME HEAVY
RAINFALL EXPECTED THROUGH AT LEAST MIDNIGHT. EXPECT SHOWERS TO
DISSIPATE AFTER MIDNIGHT AS NOCTURNAL COOLING SETS IN...FOLLOWED
BY FOG DEVELOPMENT....FAIRLY SIMILAR TO PREVIOUS NIGHTS.
OVERNIGHT LOWS WILL BE MUGGY IN THE 60S AND NEAR 70.

&&

.SHORT TERM /8 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 450 PM EDT THURSDAY...UNSETTLED WEATHER PATTERN PERSISTS
THROUGH THE SHORT TERM AS HIGH PRESSURE OFF THE ATLANTIC
GRADUALLY WEAKENS AND SLIDES MORE WESTWARD. THIS WILL ALLOW FOR
MORE ZONAL FLOW ALOFT AND SHORTWAVES TO PASS THROUGH THE REGION
IN THE ALREADY HUMID AND WARM AIR. S-SW FLOW ON THE WESTERN SIDE
OF THE RIDGE OF HIGH PRESSURE WILL KEEP INFLUX OF WARM MOIST AIR
INTO THE REGION...BUT PWATS WILL GRADUALLY DECREASE THROUGHOUT
THE PERIOD. 925MB TEMPS WILL IN THE L20S WITH 850MB TEMPS AT 16C-
18C...RESULTING IN MAX SFC TEMPS IN THE M80S TO NEAR 90. NIGHT
TIME WILL AGAIN BE MUGGY WITH FOG DEVELOPING ESP IN AREAS THAT
RECEIVE RAINFALL. MIN TEMPS WILL GENERALLY BE IN THE 60S TO NEAR
70.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 245 PM EDT THURSDAY...LITTLE OVERALL CHANGE IN MOIST/HUMID
CONDITIONS INTO THE MIDDLE OF NEXT WEEK WITH TEMPERATURES
GENERALLY SEVERAL DEGREES ABOVE NORMAL THRU THE PERIOD. DEEP-
LAYER RIDGE OFF THE MID-ATLANTIC COAST BEGINS TO SHIFT EAST AND
GRADUALLY WEAKENS SUNDAY INTO MONDAY. THIS LEADS TO DEVELOPMENT
OF A ZONAL 500MB FLOW PATTERN ACROSS THE NRN TIER OF THE U.S.
INTO NORTHERN NEW ENGLAND DURING THE MON-WED TIME FRAME. PW
VALUES REMAIN AROUND 1.5 INCHES THRU MUCH OF THE PERIOD...WITH
LITTLE OVERALL CHANGE IN AIR MASS. THIS LEADS TO CHANCES FOR
SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...WITH THE HIGHEST
THREAT OF THUNDER DURING DIURNAL HEATING PEAK OF AFTN/EARLY EVE.
SOME INCREASE IN DEEP-LAYER WLY FLOW TUESDAY AND
WEDNESDAY...WHICH MAY LEAD TO A BETTER THREAT OF STRONG TO
LOCALLY SEVERE THUNDERSTORMS TUE/WED AFTERNOONS. HIGH
TEMPERATURES THRU THE PERIOD GENERALLY IN THE L0W-MID 80S WITH
LOWS IN THE MID 60S.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED ACROSS NORTHERN NEW YORK AND INTO NORTHWESTERN VERMONT.
PERIODS OF MVFR TO IFR VISIBILITY IN HEAVY RAIN POSSIBLE...
ESPECIALLY AT PBG...BTV AND MPV. DECREASING COVERAGE OF
SHOWERS/THUNDERSTORMS EXPECTED AFTER 00-03Z. LIGHT S/SW WINDS
EXPECTED AFTER SUNSET TONIGHT. ADDITIONAL FOG TONIGHT AT
MSS/SLK/MPV WITH INTERVALS OF IFR CONDITIONS. BR/FG THAT FORMS
OVERNIGHT SHOULD LIFT BY 12Z.

OUTLOOK 18Z FRIDAY THROUGH TUESDAY...DEEP-LAYER BERMUDA HIGH
REMAINS IN PLACE EAST OF THE MID-ATLANTIC STATES THROUGH THE
PERIOD WITH CONTINUED MOIST/HUMID AIR MASS IN PLACE ACROSS THE
NORTH COUNTRY. THIS WILL CONTINUE TO RESULT IN CHANCES FOR
SHOWERS/THUNDERSTORMS EACH AFTERNOON/EVENING BRINGING BRIEF
PERIODS OF HEAVY RAIN AND IFR CONDITIONS. SATURATED GROUND
CONDITIONS OWING TO WET PATTERN WILL BRING IFR SOME LOCATIONS DUE
TO FOG...GENERALLY 06-12Z PERIOD.

&&

.HYDROLOGY...
AS OF 450 PM EDT THURSDAY...RIVERS AND CREEKS WILL CONTINUE TO
RISE THIS EVENING AS RUNOFF FROM STORMS CONTINUE TO FLOW
DOWNSTREAM. EXPECT SOME RIVERS AND STREAMS TO RECEDE SOMEWHAT
TOWARDS THE EARLY MORNING HOURS BEFORE THE NEXT ROUND OF SHOWERS
STARTS ON FRIDAY.

CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW
DAYS AS SEVERAL SHORTWAVES CONTINUE TO PASS THROUGH THE
NORTHEAST. TIMING OF SHORTWAVE ENERGY IS AGAIN UNCERTAIN...BUT
WARM MOIST AIR WILL CONTINUE TO FILTER IN FROM THE SOUTH. SHOWERS
AND THUNDERSTORMS WILL GENERALLY DEVELOP IN THE LATE MORNING
THROUGH THE EVENING HOURS AS INSTABILITY WILL BE GREATEST WITH
DAYTIME HEATING. WITH ALREADY SATURATED SOILS OVER MOST OF THE
AREA...AND PRECIPITABLE WATER VALUES GRADUALLY DECREASING OVER
THE WEEKEND BUT STILL REMAINING OVER ONE INCH...INDIVIDUAL
SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL. CONFIDENCE IN TIMING AND LOCATION EACH DAY TOO LOW FOR
ANY FLOOD WATCHES AT THIS TIME...BUT THREAT FOR ISOLATED AREAS OF
FLOODING EXISTS EACH DAY.

&&

.MARINE...
SHOWERS...WITH ISOLATED THUNDER AND LIGHTING...CONTINUE TO AFFECT
LAKE CHAMPLAIN BUT WILL HEAD SOUTH AND EAST...MAINLY AFFECTING
SOUTHERN PORTIONS OF THE LAKE. EXPECT THESE SHOWERS TO MOVE OUT OF
THE AREA LATE THIS AFTERNOON/EARLY THIS EVENING...AS WELL AS
DIMINISH IN STRENGTH.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...KGM/JN
NEAR TERM...KGM
SHORT TERM...KGM
LONG TERM...BANACOS/NEILES
AVIATION...BANACOS/NEILES
HYDROLOGY...KGM
MARINE...KGM
Hazardous weather outlook, Jul 4, 3:32 AM EDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
332 AM EDT THU JUL 4 2013

NYZ026>031-034-035-087-VTZ001>012-016>019-050745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
332 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY PRODUCE
ISOLATED AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 4, 4:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
435 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     FLASH FLOOD      2 SSW RICHMOND          44.38N  73.00W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            HUNTINGTON ROAD WASHED OUT

&&

EVENT NUMBER BTV1300207

NEILES
Local storm report, Jul 4, 4:36 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
436 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      RICHMOND                44.41N  72.99W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            JERICHO ROAD NEAR CAMELS HUMP SCHOOL WASHED OUT

&&

EVENT NUMBER BTV1300209

NEILES
Local storm report, Jul 4, 4:37 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
437 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      2 SSW JERICHO           44.48N  73.02W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            SKUNK HOLLOW ROAD WASHED OUT

&&

EVENT NUMBER BTV1300210

NEILES
Local storm report, Jul 4, 4:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     FLASH FLOOD      EDEN                    44.71N  72.55W
07/04/2013                   LAMOILLE           VT   EMERGENCY MNGR

            WATER FLOWING ACROSS ROUTE 100

&&

EVENT NUMBER BTV1300211

NEILES
Local storm report, Jul 4, 4:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
443 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      BEEKMANTOWN             44.77N  73.49W
07/04/2013                   CLINTON            NY   COUNTY OFFICIAL

            NUMEROUS ROADS FLOODED IN TOWN INCLUDING ROUTE 22

0215 PM     FLASH FLOOD      PERU                    44.58N  73.53W
07/04/2013                   CLINTON            NY   EMERGENCY MNGR

            SEVERAL ROADS FLOODED

0315 PM     FLASH FLOOD      BURLINGTON              44.48N  73.21W
07/04/2013                   CHITTENDEN         VT   BROADCAST MEDIA

            FLASH FLOODING ON PINE ST AND SHELBURNE ROAD IN
            BURLINGTON

0403 PM     FLASH FLOOD      JERICHO                 44.50N  73.00W
07/04/2013                   CHITTENDEN         VT   PUBLIC

            WATER CROSSING ROAD ON PLAINS ROAD IN JERICHO

0428 PM     FLASH FLOOD      JERICHO                 44.50N  73.00W
07/04/2013                   CHITTENDEN         VT   PUBLIC

            WATER COVERING INTERSECTION OF LEE RIVER ROAD AND
            BROWNS TRACE ROAD

0433 PM     FLASH FLOOD      2 SSW RICHMOND          44.38N  73.00W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            HUNTINGTON ROAD WASHED OUT

0434 PM     FLASH FLOOD      STOWE                   44.47N  72.69W
07/04/2013                   LAMOILLE           VT   TRAINED SPOTTER

            WATER COVERS PART OF MOUNTAIN ROAD AND ROUTE 108 IN
            STOWE.

0435 PM     FLASH FLOOD      RICHMOND                44.41N  72.99W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            JERICHO ROAD NEAR CAMELS HUMP SCHOOL WASHED OUT

0436 PM     FLASH FLOOD      2 SSW JERICHO           44.48N  73.02W
07/04/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            SKUNK HOLLOW ROAD WASHED OUT

0439 PM     FLASH FLOOD      EDEN                    44.71N  72.55W
07/04/2013                   LAMOILLE           VT   EMERGENCY MNGR

            WATER FLOWING ACROSS ROUTE 100

&&

EVENT NUMBER BTV1300203 BTV1300202 BTV1300204 BTV1300205 BTV1300206
BTV1300207 BTV1300208 BTV1300209 BTV1300210 BTV1300211

NEILES
Local storm report, Jul 4, 4:51 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT THU JUL 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             8 NW STOWE              44.52N  72.82W
07/04/2013  E0.25 INCH       LAMOILLE           VT   CO-OP OBSERVER

&&

EVENT NUMBER BTV1300212

NEILES

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:44 PM EDTSpecial Weather StatementBTVAddison, Orange61 min
Jul 3, 9:21 PM EDTFlash Flood WarningBTVAddison, Washington4 hr
Jul 3, 10:32 PM EDTSpecial Weather StatementBTVOrange58 min
Jul 3, 10:50 PM EDTFlash Flood WarningBTVAddison, Orange, Washington4 hr
Jul 4, 3:25 AM EDTAreal Flood WarningBTVWashington4 hr
Jul 4, 12:31 PM EDTSpecial Weather StatementBTVGrand Isle59 min
Jul 4, 1:53 PM EDTSpecial Weather StatementBTVAddison52 min
Jul 4, 2:03 PM EDTSpecial Weather StatementBTVChittenden, Franklin, Grand Isle57 min
Jul 4, 2:21 PM EDTSpecial Weather StatementBTVCaledonia, Essex, Lamoille, Orleans84 min
Jul 4, 2:50 PM EDTSpecial Weather StatementBTVWashington55 min
Jul 4, 3:03 PM EDTFlash Flood WarningBTVChittenden, Franklin, Lamoille, Washington6 hr
Jul 4, 3:35 PM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Lamoille, Orleans, Washington55 min
Jul 4, 4:19 PM EDTFlash Flood WarningBTVAddison, Chittenden, Lamoille, Orange, Washington6 hr
Jul 4, 5:43 PM EDTSpecial Weather StatementBTVOrange, Washington62 min
Jul 4, 7:24 PM EDTSpecial Weather StatementBTVWindsor66 min
Jul 4, 7:36 PM EDTSpecial Weather StatementBTVWindsor54 min

Nearby

Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.